# SDR SWAA2022012607906

- Difficulty date: May 26, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 41,229 hours, 24,212 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING WIGGLE PLATE INBOARD AND AFT OF #2 PYLON CRACKED. / REMOVED AND REPLACED RIGHT WING WIGGLE PLATE INBOARD AND AFT OF #2 PYLON PER SRM 51-40-02.
